Variational Iteration Method for the Hirota-Satsuma Model Using He’s Polynomials

Articles > Article · 2010

Authors: Syed Tauseef MOHYUD-DIN, Ahmet YILDIRIM

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 65, pp 525-528

DOI: 10.1515/zna-2010-6-707

Summary

This paper out lines the implementation of the variational iteration method using He’s polynomials (VMHP) for solving the Hirota-Satsuma model which occurs quite often in applied sciences. Numerical results show that the proposed VIMHP is quite efficient.

View details